Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this urine catecholamine test report indicate?

Answered by
Dr.
Dr. Elona Xhardo

Endocrinologist

Practicing since :2008

Answered : 742 Questions

default
Posted on Mon, 5 Dec 2016 in Thyroid Problem and Hormonal Problems
Question: Please read my medical history before reading further; I had a second catecholamine test completed the adrenaline levels are now 52.21 pg/ml and the noradrenaline 460.16 pg/ml. This was done under seated condition after a 20 minute light walk. I am still having panic attacks, especially after moderate exercise. I have two questions (1) are the catecholamine levels normal (2) should I stop the moderate exercise and do light exercise only until fully recovered.
doctor
Answered by Dr. Elona Xhardo 1 hour later
Brief Answer:
You have normal catecholamines this time.

Detailed Answer:
Hi dear user
I have gone through your question
I can understand your concern.

The normal range for adrenaline is 0 to 900 pg/mL and for noradrenaline is 0 to 600 pg/mL.
So, i can see that this time the levels of adreneline and noradrenaline in the blood,are within the normal range.This is a good news!

This results are different from your last test results.Last time you had normal adrenaline level and high noradrenaline.

If you have panic attacks after moderate exercise,my advice is to avoid doing moderate exercises.According to your last results,i can deduct that your panic attacks can not be attributed to catecholamines level.

My last advice is to talk with a psychologist about the panic attacs.I think he/she can help you for your problem.

Hope I have answered your question. If you have any further questions I will be happy to help.
Thank you for using HCM.
Wish you good health.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Adrenaline

doctor1 MD

I HAD OPEN HEART SURGERY 6 WEEKS AGO SINCE THE SURGERY MY HANDS ARE CONSTANTLY SHAKING

doctor1 MD

Hey doctor, I am a 20 year old male and for the last year now I have been having stomach pains and digestion problems. The main symptoms I have been having are: - Stomach pain right in the center and abdominal pains on the lower left side where...

doctor1 MD

I am hoping someone can help me and shed some light on something that has been going on for me. I feel lost and scared. About 9 months ago, I started getting this dizzy sensation when tilting my head to the right but only sometimes. And sometimes,...

doctor1 MD

Yes, thank you. My Husband has just discovered a split root under a crown which due to the position and the fact that it cannot be easily accessed - he will require involved oral surgery. He is more than a little worried about the adrenalin used during this lengthly procedure. Due to his medication (age 67) this use of adrenalin could cause a 'bushfire' or a stroke/hypertension - what are his options, and would he be safe in ceasing any regularly taken meds in preparation or during the lead up to such a procedure? Georgia C. Feller

doctor1 MD

my son is 6m old & he had been asked to be nebulised every 4hrs with adrenaline 0.6ml with 2.5ml 3% hypertonic ns & budecort respule every 12hrs i had been nebulising him for past 15 days regularly & the dr had asked to do so for next 7days is it safe to use nebuliser for so long in case of such small infant & also let me know whether nebuliser is habit forming or not in the long run